4 Maria Julia Redondo: Publicaciones

María Julia Redondo

Publicaciones

Arriba Prepublicaciones

  1. Cibils, C.; Redondo, M.J. ; Solotar, A.: Han's conjecture and Hochschild homology for null-square projective algebras. arXiv:1703.02131 [math.CT]

Arriba Publicaciones

  1. Redondo, M.J.; Román, L.: Comparison morphisms between two projective resolutions of monomial algebras. Aceptado para su publicación en Rev. Un. Mat. Argentina. arXiv:1612.02308 [math.RA]
  2. Redondo, M.J.; Román, L.: Gerstenhaber algebra structure on the Hochschild cohomology of quadratic string algebras. Aceptado para su publicación en Algebr. Represent. Theory; doi: 10.1007/s10468-017-9704-1 arXiv:1504.02495v1 [math.RA]
  3. Alvares, E.R.; Alves, M.; Redondo, M.J.: Cohomology of partial smash products. J. Algebra 482 (2017), 204-223; doi.org/10.1016/j.jalgebra.2017.03.020 arXiv:1611.02551v2 [math.RA] MR3646289
  4. Assem, I.; Redondo, M.J.; Schiffler, R.: On the first Hochschild cohomology group of a cluster-tilted algebra. Algebr. Represent. Theory 18 (2015), no. 6, 1547-1576. arXiv:1204.1607v1 [math.RT] MR3435102
  5. Redondo, M.J.; Román, L.: Hochschild cohomology of triangular string algebras and its ring structure. J. Pure Appl. Algebra 218 (5) (2014), 925-936. arXiv:1301.0516v1 [math.RT] MR3149643
  6. Cibils, C.; Redondo, M.J. ; Solotar, A.: On universal gradings, versal gradings and Schurian generated categories. Journal of Noncommutative Geometry 8 (4) 2014, 1101-1122. arXiv:1210.4098v2 [math.CT] MR3310941
  7. Cibils, C.; Redondo, M.J. ; Solotar, A.: Full and convex linear subcategories are incompressible. Proc. Amer. Math. Soc. 141 (2013), no. 6, 1939-1946. arXiv:1004.5553v1 [math.RA] MR3034421
  8. Cibils, C.; Redondo, M.J. ; Solotar, A.: Galois and universal coverings of linear categories and fibre products. J. Algebra Appl. 11 (2012), no. 2, 1250024, 9 pp. arXiv:1012.3434v1 [math.RT] MR2925438.
  9. Cibils, C.; Redondo, M.J. ; Solotar, A.: The intrinsic fundamental group of a linear category. Algebr. Represent. Theory 15 (2012), no. 4, 735-753. arXiv:0706.2491v4 [math.RA] MR2944440.
  10. Cibils, C.; Redondo, M.J. ; Solotar, A.: Fundamental group of Schurian categories and the Hurewicz isomorphism. Doc. Math. 16 (2011), 581-595. arXiv:1010.6296v1 [math.RA] MR2837545.
  11. Cibils, C.; Redondo, M.J. ; Solotar, A.: Connected gradings and fundamental group. Algebra Number Theory 4 (2010), no. 5, 625-648. arXiv:0906.3069v4 [math.RA] MR2679101.
  12. Lanzilotta, M.; Redondo, M. J.; Taillefer, R.: Combinatorial classification of piecewise hereditary algebras. Forum Math. 23 (2011), no. 6, 1203-1215. arXiv:0903.4326v1 [math.RT]MR2855048.
  13. de la Peña, J. A.; Redondo, M. J.: Coverings without groups. J. Algebra 321 (2009), 3816-3826; doi:10.1016/j.jalgebra.2009.02.023 arXiv:0803.4442v3 [math.RT] MR2517814.
  14. Assem, I.; Redondo, M. J.: The first Hochschild cohomology group of a schurian cluster-tilted algebra. Manuscripta Math. 128 (2009), no. 3, 373-388. arXiv:0712.2962v1 [math.RA] MR2481051.
  15. Redondo, M. J.: Hochschild cohomology via incidence algebras. J. Lond. Math. Soc. (2) 77 (2008), no. 2, 465-480; doi: 10.1112/jlms/jdm115 arXiv:math/0611542v3 [math.RT] MR2400402.
  16. Pirashvili, T.; Redondo, M. J.: Universal coefficient theorem in triangulated categories. Algebr. Represent. Theor. 11 (2008), no. 2, 107-114. arXiv:math/0604412v3 [math.CT] MR2379891.
  17. Redondo, M. J.; Solotar, A. : Derived categories and their applications. Rev. Un. Mat. Argentina 48 (2007), no. 3, 1-26 (2008).MR2389456.
  18. Assem, I.; Redondo, M. J.; Lanzilotta, M.: Laura skew group algebras. Comm. Algebra 35 (2007), no. 7, 2241-2257. pdf MR2331843.
  19. Pirashvili, T.; Redondo, M. J.: Cohomology of the Grothendieck construction. Manuscripta Math.  120  (2006),  no. 2, 151-162.  arXiv:math/0504282v1 [math.CT] MR2234245.
  20. Cibils, C.; Redondo, M. J.: Cartan-Leray spectral sequence for Galois coverings of categories. J. Algebra  284  (2005),  no. 1, 310-325.  arXiv:math/0305218v2 [math.RA] MR2115017.
  21. Cibils, C.; Redondo, M. J.; Saorín, M.: The first cohomology group of the trivial extension of a monomial algebra. Journal of Algebra and its Applications  3  (2004),  no. 2, 143-159.  arXiv:math/0210284v2 [math.KT] MR2069257.
  22. Solotar, A.; Redondo M. J., eds.: Théories d'homologie, représentations et algèbres de Hopf. Proceedings of the meeting held in Luminy, June 10–14, 2002. AMA Algebra Montp. Announc. 2003.  MR2063535.
  23. Assem, I.; Platzeck, M. I.; Redondo, M. J.; Trepode, S.: Simply connected algebras. Discrete Mathematics, Volume 269, Issues 1-3, 333-355 (2003).  MR1989475.
  24. Gatica, M. A.; Redondo, M. J.: Hochschild cohomology of incidence algebras as one-point extensions. Linear Algebra and its Applications 365, 169-181 (2003).  MR1987336.
  25. Cibils, C.; Marcos, E.; Redondo, M. J.; Solotar, A.: Cohomology of split algebras and of trivial extensions. Glasg. Math.J. 45 (2003), no. 1, 21–40.  arXiv:math/0102194v5 [math.KT] MR1972690.
  26. Funes, O.; Redondo, M. J.: Skew group algebras of simply connected algebras. Ann. Sci. Math. Québec 26 , no. 2, 171-180 (2002).  MR1980842.
  27. Redondo, M. J.: Universal Galois coverings of selfinjective algebras by repetitive algebras and Hochschild cohomology. Journal of Algebra 247, 332-364 (2002).  MR1877857.
  28. Redondo, M. J.: Hochschild cohomology: some methods for computations. Resenhas IME-USP 5 (2), 113-137 (2001).  MR1945297. pdf
  29. Gatica, M. A.; Redondo, M. J.: Hochschild cohomology and fundamental groups of incidence algebras. Communications in Algebra 29(5), 2269--2283 (2001).  MR1837976.
  30. Redondo, M. J.; Solotar, A.: $\alpha$-derivations. II. The non-commutative case. Colloquium on Homology and Representation Theory (Vaquerías, 1998). Bol. Acad. Nac. Cienc. (Córdoba) 65 (2000), 207–215. MR1840454.
  31. Redondo, M. J.: Cohomología de Hochschild de álgebras de artin. Boletín de la Academia Nacional de Ciencias de Córdoba vol 65, 199-206 (2000). MR1840453.
  32. Gastaminza, S.; de la Peña, J. A.; Platzeck, M. I.; Redondo, M. J.; Trepode, S. Finite dimensional algebras with vanishing Hochschild cohomology. Journal of Algebra vol 212, n 1, 1-16 (1999).  MR1670634.
  33. Redondo, M. J.; Solotar, A.: Paracyclic complexes arising from $\alpha$-derivations. Proceedings of the Fourth "Dr. Antonio A. R. Monteiro" Congress on Mathematics (Bahía Blanca, 1997), 99–104, Univ. Nac. del Sur, Bahía Blanca, 1997.  MR1619239.
  34. Redondo, M. J.; Solotar, A.: $\alpha$-derivations. Canad.Math. Bull. 38 (1995), no. 4, 481–489.  MR1360599.
  35. Buenos Aires Cyclic Homology Group: Cyclic homology of monogenic algebras. Comm. Algebra 22 (1994), no. 12, 4899–4904.  MR1285715.
  36. Buenos Aires Cyclic Homology Group: A Hochschild homology criterium for the smoothness of an algebra. Comment. Math. Helv. 69 (1994), no.2, 163–168.  MR1282365.
  37. Buenos Aires Cyclic Homology Group: Cyclic Homology of Hypersurfaces. Journal of Pure and Applied Algebra 83, 205-218 (1992).  MR1194837.
  38. Buenos Aires Cyclic Homology Group: Hochschild and Cyclic Homology of Hypersurfaces. Advances in Mathematics, vol 95, N.1, September 1992, 18-60.  MR1176152.
  39. Buenos Aires Cyclic Homology Group: Cyclic homology of algebras with one generator. K-Theory 5 (1991), no. 1, 51–69.  MR1141335.

Arriba Publicaciones docentes

  1. Redondo, M. J.: Teoría de módulos. XV ELAM Escuela Latinoamericana de Matemática. Cursos para estudiantes.  Trabajos de Matemática de la FaMAF, no. 2011/58. pdf
  2. Redondo, M. J.: Extensiones de cuerpos y teoría de Galois. II Encuentro Nacional de Algebra.  Cursos para estudiantes.  Trabajos de Matemática de la FaMAF, no. 31/04. pdf
  3. Redondo, M. J.; Solotar, A.: Derived categories and their applications. Revista de la Unión Matemática Argentina, Vol 48, Número 3, 2007, 1-26. pdf
  4. Redondo, M. J. : El grupo de Weyl y los funtores de reflexión, Notas de un curso dictado en la EMALCA 2012, Puerto Madryn. pdf